# SDR IPXA2018111435966

- Difficulty date: October 29, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: 92
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGID CARGO BARRIER WALL PREVIOUS REPAIR WAS CORRODED.   NO CORROSION FOUND DURING INSPECTION,  REPAIRED RIGID CARGO BARRIER IAW EO MD11-5310-70473-A.  MINOR.
